Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leriander

Masturbation and sex acne.

Hello,
I'm looking for MALES who experienced cystic ance caused by sex/masturbation and got rid of it.

I know some people gonna tell "you can't get acne because of sex or masturbation" but I've experienced it unfortunately...

My only option is accutane, and I don't really wanna take this drug.
I've been trying different supplements and diets for past 5 years.
How do I know that in my case masturbation or sex cause acne?

I friend had an idea to try nofap for one month, it was crazy but I said I'm gonna try it.
After this mont my skin was almost skin, I only had scars and blemishes. So I tested this on myself for the next 1,5 year.
Sex/masturbation- huge breakout next day.
No sex/no fap- 1 month and I'm clear.

My hormone levels are great (testosterone is low, but it's in normal range).
Bloodwork is perfect.
After masturbation or sex I get acne almost instantly on my neck, and after I wake up my back looks like war field.
Becoming priest is not an option, I can live without masturbation (I hope so) but having sex is a must.
So I wanted to ask if anyone had problem like that? Is there any kind of supplement that will "cure" this problem? Here's a list of thing I tried so far:

Diets: Keto, Vegan, Fruitarian, Gluten and dairy free, Low fat, Low carb

Supplements (megadosing vitamins); Vit D3, Vit C, Vit A, Cod liver oil, Zinc, Glutamine, Chromium, Vit B5, L-lysine, DIM, Burdock root, and bunch of other which I can;t remember. (Keep in mind I had plenty of time to try them one by one, don't it all this stuff at once).

All those diet's and supplement's didn't work for me. I'm still thinking about trying Saw Palmetto and Beta-Carotene.

But maybe sombedy found solution for their problem besides nofap?
I believe nofap is solutiuon but noSex isn't.
I just want to live a happy life :c

Thanks and sorry for my english.

Share this post


Link to post
Share on other sites

Do NOT take Accutane. It WILL destroy your sex drive, it will destroy your libido and your hormones. You like masterbation and or having sex? Then don't take Accutane...ever. I beg you. Cut out dairy, gluten and sugars. Give it time.

Oh, and FYI, I can 100% guarantee you do not get acne from wacking off. You are young, young people wack off. Do you honestly think you testicles know the difference between a vagina (or whatever) and your own hand? Take a shower after getting yourself off, I suspect it would help.  

Share this post


Link to post
Share on other sites

I seriously wonder whether you believe that masturbation causes acne? You could actually believe that firmly and because you do believe it,  it causes it. Make sense? I know it sounds far-fetched but you’ve heard of the placebo effect haven’t you?  Irregardless, if there is something psychological going on my suggestion would be to consult a psychologist or hypnotist and see if there could be something hidden in your unconscious. The mind is a lot more powerful than we give it credit for, such to the point that it could in fact be the cause in this. Don’t laugh, in people that have multiple personality disorders a certain personality (of 20 or some number) will have an allergy, but the other personalities won’t when they’re exposed to the same allergy causing substance. That all happens within the same body, but not the same psyche. Explain it otherwise, you can’t.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×